MathSciNet Relay Station
MathSciNet bibliographic data
MR43948 33.0X
Tricomi, F. G.; Erdélyi, A. The asymptotic expansion of a ratio of gamma functions. Pacific J. Math. 1, (1951). 133–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement